# SDR CA041019006

- Difficulty date: October 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 33 hours
- Engine: Pwa PT6A66
- System (JASC): 2360 · Static Discharge System
- Part: Mount
- Part number: 17472
- Condition: Corroded
- Location: Static Wick
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER AND AILERON STATIC WICK BASE FOUND LOOSE. PARTS REMOVED CORROSION WAS FOUND ON MATING SURFACE WHICH WAS CLEANED AND BASES ATTACHED SEALED AND PAINTED.
